JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4897

Title: The structure and number of global roundings of a graph
Authors: Asano, Tetsuo
Katoh, Naoki
Tamaki, Hisao
Tokuyama, Takeshi
Keywords: Combinatorics
Issue Date: 2004-10-06
Publisher: Elsevier
Magazine name: Theoretical Computer Science
Volume: 325
Number: 3
Start page: 425
End page: 437
DOI: 10.1016/j.tcs.2004.02.044
Abstract: Given a connected weighted graph G=(V,E), we consider a hypergraph H_G=(V,P_G) corresponding to the set of all shortest paths in G. For a given real assignment a on V satisfying 0 ≤ -a(v) ≤ -1, a global rounding α with respect to H_G is a binary assignment satisfying that |∑_<v∈F>a(v)-α(v)|<1 for every F∈P_G. We conjecture that there are at most |V|+1 global roundings for H_G, and also the set of global roundings is an affine independent set. We give several positive evidences for the conjecture.
Rights: NOTICE: This is the author’s version of a work accepted for publication by Elsevier. Changes resulting from the publishing process, including peer review, editing, corrections, structural formatting and other quality control mechanisms, may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Tetsuo Asano, Naoki Katoh, Hisao Tamaki and Takeshi Tokuyama, Theoretical Computer Science, 325(3), 2004, 425-437, http://dx.doi.org/10.1016/j.tcs.2004.02.044
URI: http://hdl.handle.net/10119/4897
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C4244.pdf153KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology